Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Infant has oral thrush. Taking Nilstat. Poo is explosive, green and has mucus. Remedy?

My 5 week old baby has had oral thrush for over a week that has been treated with Nilstat but is not clearing. This morning she has been straining to poo and when she does they are explosive, green and a little mucas-y. I also tried to pump milk last night and could only get 20ml in 20 minutes, usually I get 100ml in 20 mins!
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query,
Oral thrush sometimes takes longer time to clear,continue with nystatin application.
For diarrhea it is mostly viral in nature.
Continue with breast feeding.
Give probiotic like lactobaccilus sachet for 3 to 4 days.
you should avoid gas forming food items in your diet.
watch for signs of dehydration like lethargy/decreased urine output/refusal of feed.
In case symptoms persist get her evaluated by pediatrician for proper management.

Wishing your baby good health.
God bless.
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor